Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 366, NWS Jackson, MS

August 17, 2018Claiborne County, Mississippi; Tensas Parish, Louisiana

NWS Jackson, MS issued this severe thunderstorm warning at Aug 17, 2018, 6:34 PM CDT for Claiborne County, Mississippi; Tensas Parish, Louisiana. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 17, 2018, 6:34 PM CDT (23:34 UTC)
Expired
Aug 17, 2018, 7:30 PM CDT
In force
56 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Tensas Parish, LA, Claiborne County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.6 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2018-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1646 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2018-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1646 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
698 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

115 
WUUS54 KJAN 172334
SVRJAN
LAC107-MSC021-180030-
/O.NEW.KJAN.SV.W.0366.180817T2334Z-180818T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
634 PM CDT FRI AUG 17 2018

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Central Tensas Parish in northeastern Louisiana...
  Central Claiborne County in southwestern Mississippi...

* Until 730 PM CDT.

* At 634 PM CDT, severe thunderstorms were located along a line
  extending from 7 miles northwest of Port Gibson to 6 miles south of
  Newlight, and are nearly stationary.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Port Gibson around 730 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3191 9154 3191 9153 3193 9151 3195 9151
      3196 9153 3200 9150 3204 9151 3207 9149
      3210 9098 3210 9096 3209 9097 3208 9095
      3208 9091 3191 9081 3188 9155
TIME...MOT...LOC 2334Z 327DEG 4KT 3205 9104 3202 9145 

HAIL...1.00IN
WIND...60MPH
 
$$

NF
1 follow-up statement
471 
WWUS54 KJAN 180015
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
715 PM CDT FRI AUG 17 2018

LAC107-MSC021-180030-
/O.CON.KJAN.SV.W.0366.000000T0000Z-180818T0030Z/
Tensas LA-Claiborne MS-
715 PM CDT FRI AUG 17 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR CENTRAL TENSAS PARISH IN NORTHEASTERN LOUISIANA AND CENTRAL
CLAIBORNE COUNTIES...

At 715 PM CDT, severe thunderstorms were located along a line
extending from Port Gibson to Cooter Point, moving south at 10 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Port Gibson, St. Joseph, Lake Bruin, Hermanville and Cooter Point. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3191 9154 3191 9153 3193 9151 3195 9151
      3196 9153 3200 9150 3201 9087 3191 9081
      3188 9155
TIME...MOT...LOC 0015Z 019DEG 7KT 3195 9102 3196 9150 

HAIL...0.75IN
WIND...60MPH
 
$$

NF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 4:34 PM CDT, 2 hours earlier.

Area forecast discussion, Aug 17, 4:34 PM CDT, 2 hours before
Area Forecast Discussion
National Weather Service Jackson MS
434 PM CDT Fri Aug 17 2018

.DISCUSSION...

Tonight and Saturday:

Satellite and area radars showing convective clusters over
central and southeast AR developing along and just to the north of
0-3km theta-e axis. While other convective areas exist over east
and southeast MS, the storms approaching from AR will have the
best potential for severe given vertical totals in the upper 20s
and 20-40 knots of deep layer shear driving them southeast. Cold
pool boundary moving rapidly south along instability gradient
looks to link up with cluster over southeast AR by late afternoon
with the resulting MCS continuing southeast along the theta-e
gradient during the early evening. The best potential for damaging
wind will exist during this time frame as the system moves into
northeast LA and west central MS. CAM guidance indicating 30-40
knots of max hourly gusts as this area moves into the Jackson
Metra area around sunset, but this may be underdone a bit given
favorable microburst composite parameter.

Convection will wind down somewhat by late evening, but further
development along surface baroclinic zone over AR seems likely after
midnight which will move into the area in continued mid level
northwest flow. Multiple outflow boundaries, mid level northwest
flow and afternoon heating will make for another convectively active
day Saturday./26/

Saturday night through next week:

The ArkLaMiss will experience a few active and wet mid August
days this weekend and into early next week before a rare August
cold front sweeps through the region by midweek next week.

By Saturday evening, a stalled surface front that will stretch
from New England down into the lower MS River Valley. This front
will continue to serve as a focus for convective initiation for
storms in our region through Sunday. The better coverage of
storms will remain north of the I-20 corridor, closer to the
boundary. Pwats will range from 2"-2.5" through the period
providing the storms ample moisture to tap into. Storms during
this period will be efficient rain producers and some training of
storms is possible, but there was not enough confidence in the
flash flooding threat to extend the limited threat beyond
Saturday. There will be enough instability and shear around on
Sunday to support some severe storms with the primary threat
being gusty winds.

A deeper disturbance will begin to cross the Plains as we get into
early next week, eventually crossing the MS River Valley and into
the Great Lakes region. WPC has noted that surface low pressure
records for the upper Ohio Valley region in August could be in
jeopardy as the strong surface low associated with this
disturbance pushes east dragging a strong cold front with it. A
very moist airmass will still be in place over the ArkLaMiss as
the front approaches the region from the west late Monday into
Tuesday. Storms along and ahead of the front will also be
efficient rain producers with flash flooding becoming a threat
once again. A cooler, drier airmass will begin to filter into the
region behind the front, resulting in a dry end to the week.

&&

.AVIATION...
18Z TAF discussion:
An active convective period will be in store for most TAF sites
through this evening. Abundant cloud cover this afternoon will
lead to periods of MVFR ceilings, especially where storms occur as
visibilities will be reduced and winds will be gusty. The
convection will wind down somewhat by late evening, but
possibilities will continue overnight and through the end of the
period./26/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       73  89  73  91 /  79  59  43  63
Meridian      73  88  73  91 /  52  57  37  67
Vicksburg     75  93  74  92 /  76  67  50  59
Hattiesburg   74  91  73  91 /  25  48  20  68
Natchez       74  93  73  91 /  34  37  30  59
Greenville    74  90  72  89 /  44  59  50  60
Greenwood     73  87  73  90 /  62  66  50  55

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&
Hazardous weather outlook, Aug 17, 3:07 PM CDT, 3 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
307 PM CDT Fri Aug 17 2018

ARZ074-075-LAZ007>009-015-016-MSZ018-019-025-034>037-040>044-
047>050-182015-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Bolivar-Sunflower-Leflore-Washington-Humphreys-Holmes-
Attala-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Warren-Hinds-
Rankin-Scott-
307 PM CDT Fri Aug 17 2018

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, northwest Mississippi, and west central Mississippi.

.DAY ONE...Tonight and Saturday

FLOODING
THREAT...Limited
TIMING...Tonight through Saturday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Tonight

Severe thunderstorms are possible for locations mainly north of
the Interstate Twenty corridor through this evening. The main
risk will be damaging wind gusts.

(https://www.weather.gov/images/jan/graphicast/1.png)

Flash flooding will be possible, again mainly for locations along
and north of the Interstate Twenty corridor. In these areas
isolated locations could receive 2 to 3 inches of rainfall in a
short amount of time, which could lead to flash flooding.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Saturday night through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

MSZ026>033-038-039-045-046-051-052-182015-
Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-
Winston-Noxubee-Neshoba-Kemper-Newton-Lauderdale-
307 PM CDT Fri Aug 17 2018

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
and northeast Mississippi.

.DAY ONE...Tonight and Saturday

FLOODING
THREAT...Limited
TIMING...Tonight through Saturday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Tonight

Isolated severe thunderstorms are possible for locations mainly
north of the Interstate Twenty corridor through this evening. The
main risk will be damaging wind gusts.

(https://www.weather.gov/images/jan/graphicast/1.png)

Flash flooding will be possible, again mainly for locations along
and north of the Interstate Twenty corridor. In these areas
isolated locations could receive 2 to 3 inches of rainfall in a
short amount of time, which could lead to flash flooding.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Saturday night through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

LAZ023>025-MSZ053>059-182015-
Franklin LA-Catahoula-Tensas-Claiborne-Copiah-Simpson-Smith-
Jasper-Clarke-Jefferson-
307 PM CDT Fri Aug 17 2018

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, east central Mississippi, and
southwest Mississippi.

.DAY ONE...Tonight and Saturday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Tonight

Isolated severe thunderstorms are possible for locations mainly
north of the Interstate Twenty corridor through this evening. The
main risk will be damaging wind gusts.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Saturday night through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

LAZ026-MSZ060>066-072>074-182015-
Concordia-Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis-
Covington-Jones-Marion-Lamar-Forrest-
307 PM CDT Fri Aug 17 2018

This hazardous weather outlook is for portions of northeast
Louisiana, and south central Mississippi.

.DAY ONE...Tonight and Saturday

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday night through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Thursday.

26

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/jan/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Special weather statement, Aug 17, 5:54 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Jackson MS
554 PM CDT FRI AUG 17 2018

MSZ044-050-172345-
Scott MS-Leake MS-
554 PM CDT FRI AUG 17 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN LEAKE AND NORTHERN
SCOTT COUNTIES UNTIL 645 PM CDT...

At 554 PM CDT, Meteorologists were tracking a strong thunderstorm
over Tuscola, or 7 miles south of Carthage, moving east at 25 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Tuscola around 600 PM CDT.
  Madden around 625 PM CDT.

Other locations impacted by this storm include Lena, Walnut Grove,
Sebastopol and Standing Pine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3245 8932 3254 8969 3278 8965 3277 8932
TIME...MOT...LOC 2254Z 276DEG 21KT 3264 8957

NF
Local storm report, Aug 17, 5:57 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
557 PM CDT FRI AUG 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     1 SE MADISON            32.44N 90.09W
08/17/2018                   MADISON            MS   LAW ENFORCEMENT

            POSSIBLE TORNADO. TREES WERE DOWN IN
            RIDGELAND AND MADISON. AT LEAST 5 HOMES WERE
            DAMAGED IN SANDALWOODS SUBDIVISION, WITH
            DAMAGE TO 1 HOME NOT FROM FALLEN TREES.

&&
Special weather statement, Aug 17, 6:03 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Jackson MS
603 PM CDT FRI AUG 17 2018

MSZ032-038-172330-
Winston MS-Choctaw MS-
603 PM CDT FRI AUG 17 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CHOCTAW AND CENTRAL
WINSTON COUNTIES UNTIL 630 PM CDT...

At 603 PM CDT, Meteorologists were tracking a strong thunderstorm
near Louisville, moving east at 25 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

This strong thunderstorm will be near...
  Louisville around 610 PM CDT.
  Millcreek and Betheden around 630 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3298 8895 3311 8932 3329 8920 3329 8885
TIME...MOT...LOC 2303Z 285DEG 20KT 3318 8913

NF
Special weather statement, Aug 17, 6:12 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Jackson MS
612 PM CDT FRI AUG 17 2018

MSZ049-055-056-180000-
Smith MS-Rankin MS-Simpson MS-
612 PM CDT FRI AUG 17 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN RANKIN...NORTHERN
SIMPSON AND NORTHWESTERN SMITH COUNTIES UNTIL 700 PM CDT...

At 612 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Brandon to near Florence. Movement
was southeast at 20 mph.

Winds in excess of 40 mph will be possible with these storms.

Strong thunderstorms will be near...
  Piney Woods and Johns around 640 PM CDT.
  Cato around 655 PM CDT.
  Mendenhall and White Oak around 700 PM CDT.

Other locations impacted by these storms include Polkville, D'Lo,
Braxton and Puckett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3189 9014 3191 9017 3193 9017 3194 9020
      3195 9019 3201 9023 3202 9022 3203 9025
      3205 9023 3205 9012 3218 8990 3229 8980
      3228 8973 3222 8973 3222 8958 3202 8969
      3185 9014
TIME...MOT...LOC 2312Z 298DEG 16KT 3225 8991 3213 9010

NF
Local storm report, Aug 17, 6:19 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
619 PM CDT FRI AUG 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     FLASH FLOOD      2 NE MADISON            32.47N 90.09W
08/17/2018                   MADISON            MS   LAW ENFORCEMENT

            TWO HOMES WERE FLOODED, 1 IN HUNTERS POINT
            AND 1 IN HIGHLAND RIDGE SUBDIVISIONS.

&&
Local storm report, Aug 17, 6:33 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
633 PM CDT FRI AUG 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND DMG     1 SSE MADISON           32.44N 90.10W
08/17/2018                   MADISON            MS   LAW ENFORCEMENT

            DAMAGE TO HANGARS AND AIRCRAFT AT BRUCE
            CAMPBELL AIRFIELD...POSSIBLE TORNADO.
            REPORTED BY LOCAL LAW ENFORCEMENT.

&&

EC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 7:55 PM CDTSpecial Weather StatementJANKemper50 min
Aug 16, 8:07 PM CDTSevere Thunderstorm WarningJANKemper53 min
Aug 16, 8:29 PM CDTSpecial Weather StatementJANNeshoba61 min
Aug 17, 1:06 PM CDTSevere Thunderstorm WarningJANWashington39 min
Aug 17, 1:16 PM CDTSpecial Weather StatementJANJasper29 min
Aug 17, 1:33 PM CDTSpecial Weather StatementJANJones27 min
Aug 17, 1:50 PM CDTSpecial Weather StatementJANSharkey25 min
Aug 17, 1:52 PM CDTFlash Flood WarningJANJones2 hr
Aug 17, 2:01 PM CDTSpecial Weather StatementJANClarke29 min
Aug 17, 2:03 PM CDTSpecial Weather StatementJANWashington27 min
Aug 17, 2:22 PM CDTSevere Thunderstorm WarningJANHumphreys, Sunflower27 min
Aug 17, 2:25 PM CDTSpecial Weather StatementJANIssaquena, Sharkey35 min
Aug 17, 2:31 PM CDTSpecial Weather StatementJANForrest29 min
Aug 17, 2:47 PM CDTSpecial Weather StatementJANWinston28 min
Aug 17, 3:09 PM CDTSpecial Weather StatementJANIssaquena, Sharkey, Yazoo51 min
Aug 17, 3:17 PM CDTSpecial Weather StatementJANCarroll, Leflore43 min
Aug 17, 4:05 PM CDTSpecial Weather StatementJANWarren25 min
Aug 17, 4:20 PM CDTSpecial Weather StatementJANRankin25 min
Aug 17, 4:25 PM CDTSpecial Weather StatementJANMontgomery50 min
Aug 17, 4:50 PM CDTSpecial Weather StatementJANMadison, Rankin40 min
Aug 17, 4:53 PM CDTSevere Thunderstorm WarningJANRankin, Scott52 min
Aug 17, 4:55 PM CDTSevere Thunderstorm WarningJANMadison, Rankin50 min
Aug 17, 4:58 PM CDTSevere Thunderstorm WarningJANAttala47 min
Aug 17, 5:11 PM CDTSevere Thunderstorm WarningJANChoctaw, Webster34 min
Aug 17, 5:24 PM CDTFlash Flood WarningJANHinds, Madison, Rankin2 hr
Aug 17, 5:37 PM CDTSevere Thunderstorm WarningJANChoctaw, Oktibbeha42 min
Aug 17, 5:45 PM CDTSevere Thunderstorm WarningJANRankin51 min
Aug 17, 5:49 PM CDTSpecial Weather StatementJANWebster41 min
Aug 17, 5:54 PM CDTSpecial Weather StatementJANLeake51 min
Aug 17, 6:03 PM CDTSpecial Weather StatementJANWinston27 min
Aug 17, 6:12 PM CDTSpecial Weather StatementJANSimpson48 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2018Severe Thunderstorm Warnings in Louisiana, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.